# SDR SIMA20170514003

- Difficulty date: May 14, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 34,182 hours, 24,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Not Seated
- Location: Emergencylight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FLOOR LEVEL EXIT SIGN CRACKED & BURNED OUT LIGHT BULB.   RESEATED THE BULBS IAW STANDARD PRACTICES. OPS CHECKED GOOD.
